# SDR 01FDEA00115

- Difficulty date: February 13, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 65,970 hours, 16,615 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Transformer
- Part number: FT1179
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING SAFETY CHECK FOUND OVERHEAD SWITCH PANEL LIGHTS (CB) POPPED.  RESET NORM.  BEGAN TO SMELL FUMES AND SMOKE FROM OVERHEAD PANEL.  INSTALL TRANSFORMER T1-94, OPS NORM PER MM 33-11-07-2.
